Journal of the Mathematical Society of Japan

The asymptotic formulas for the number of bound states in the strong coupling limit

Hideo TAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 3 (1984), 355-374.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396044

Digital Object Identifier
doi:10.2969/jmsj/03630355

Mathematical Reviews number (MathSciNet)
MR0746700

Zentralblatt MATH identifier
0612.35101

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 81C10 81F05

Citation

TAMURA, Hideo. The asymptotic formulas for the number of bound states in the strong coupling limit. J. Math. Soc. Japan 36 (1984), no. 3, 355--374. doi:10.2969/jmsj/03630355. https://projecteuclid.org/euclid.jmsj/1230396044


Export citation